# SDR UIEA2021060201259

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE TOUCHING AT #4 ENG FWD FAIRING (ZONE-481B) MULTIPLE LOCATION.( IAW SWPM REV 76 ADJUST AND INSTALLED PROTECTIVE SLEEVE AT #4 ENG FWD FAIRING (ZONE: 481B) CONDITION CHK NORMAL. )
